# SDR ASAA2016072517504

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,041 hours, 6,487 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: G716401
- Part serial: 303
- Condition: Failed
- Location: Cockpit
- Part time: 14,691 hours, 4,202 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT 1 BUTTON/SWITCH IS STUCK ON "SAT" CANNOT SWITCH TO HF.  ACFT GROUNDED.  REMOVED & REPLACED HF/SAT TRANSFER PANEL IAW AMM 23-15-00, OPS NORMAL .
